# SDR UALA2012071203773

- Difficulty date: July 12, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 46,593 hours, 18,423 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 285
- Condition: Faulty
- Location: Nr 2 Elac
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, CLIMB-OUT HAD TO USE EXCESSIVE FORWARD STICK INPUT TO KEEP PITCH FROM INCREASING.  REPLACED ELAC 2.  REPLACED ELAC 2 AS PER MM, CHECKED GOOD PER MM.  ACFT IS FULL LAND III CAPABLE.
